Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My father had been fine and was staying for a

My father had been fine and was staying for a while at the nursing home and was given Ativan, on his not to give list, and shortly gave him another opiacé, mitrazapine, tramadol, risperdal , and it caused terrible symptoms . Dizziness, fall is, confusion, gave l’évoquions, which interfered with his tyrosine. It gave him very many problems, and these drugs were not always prescribed. What to think, as his heart started to regurgitate, but was better when his pacemaker doctor gave him some drug which cottected it, like amamederone? . He developed severe problems.
Fri, 19 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
My father had been fine and was staying for a